# SDR SWIA2020030348921

- Difficulty date: January 10, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE INTERCOSTAL IN THE AVIONICS BAY, FORWARD OF THE DOOR CUTOUT, BETWEEN FS 349 AND FS 364 TO THE LH SIDE OF STRINGER 27, COMMONLY REFERED TO AS STRINGER 27L, HAS CORROSION IN MULTIPLE SPOTS.   (C-CHECK) RO 2/28/2020   REMOVED CORRODED & INSTALLED NEW INTERCOSTAL  BETWEEN FS349.00 AND FS364.00, STGR27L REF BOMBARDIER DWG, CRJ 200 SRM.  ALL LEAK AND OP AND FUNCTIONAL CHECKS ARE GOOD AT THIS TIME. SEE CONTINUATION CARD FOR DETAILS.
